# SDR AUS20040251

- Difficulty date: March 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3244 · Tire
- Part: Balance Weight
- Part number: 12480131
- Condition: Separated
- Location: Tire
- Component: Tire, Goodyear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR TIRE BALANCE WEIGHT SEPARATED.
